Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Not able to sleep properly, getting headache, depressed. What is the problem?

hello doctor, i am 23yr old female. my problem is that i m not able to get sleep at night from last 2 weeks and have severe headache druing sleeping time and when i awake in the morning headache is severe and when i hear loud voice and bright light then also headache get severe....and i have depression too i don t know the reason bt i have... i want to live alone and i want to commit suicide somtimes i tried bt i don t want to. don t know what happened to me sometimes i want to cry.... all don t have any reason but i am facing all this.... i am b.d.s i know all this is not gud bt i actually don t know what all this is going... so doc please help me
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
you are suffering from depression. consult nearby psychiatrist as soon as possible. if it remain untreated its severity would increase further. sertaline 50 mg would be helpful in ur case. take etizolam 0.5 mg on sos basis for sleep.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor